# SDR DALA2018121107182

- Difficulty date: December 9, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 77,819 hours, 34,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHT DAMAGED 26D. SECURED LIGHT.
